RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 1, Pages 33–37 (Mi mz6648)  

This article is cited in 1 scientific paper (total in 1 paper)

Minimal groups not having given properties

A. I. Starostin

Ural State University

Abstract: A complete description is given of finite minimal non-$\doublebarwedge$-groups, where $\doublebarwedge$ is one of four group-theoretical properties

Full text: PDF file (433 kB)

English version:
Mathematical Notes, 1968, 3:1, 22–24

Bibliographic databases:

UDC: 512.4
Received: 22.08.1967

Citation: A. I. Starostin, “Minimal groups not having given properties”, Mat. Zametki, 3:1 (1968), 33–37; Math. Notes, 3:1 (1968), 22–24

Citation in format AMSBIB
\Bibitem{Sta68}
\by A.~I.~Starostin
\paper Minimal groups not having given properties
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 1
\pages 33--37
\mathnet{http://mi.mathnet.ru/mz6648}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=224709}
\zmath{https://zbmath.org/?q=an:0194.04203}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 1
\pages 22--24
\crossref{https://doi.org/10.1007/BF01386959}


Linking options:
  • http://mi.mathnet.ru/eng/mz6648
  • http://mi.mathnet.ru/eng/mz/v3/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Belonogov, “Finite groups in which all maximal subgroups are $\pi$-closed. I”, Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 22–31  mathnet  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:145
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020